# SDR UHLA201512160835

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 23,240 hours, 14,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR TOP, LT INDICATOR SHOWING CLEAR, NOT GREEN WHEN ARMED.  ADJUSTED L1 DOOR TOP LT INDICATOR AND LINING IAW AMM 25-23-04, NO DEFECTS NOTED.  OPEN AND CLOSED L1 DOOR SEVERAL TIMES, THE INDICATOR SHOWED GREEN.  NO DEFECTS NOTED.
